# SDR 2007UALA01911

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 18,865 hours, 8,288 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY LIGHT TEST FAILS.  [07-03-07]  RESET CIDS, CYCLED EMERGENCY LIGHT BREAKERS. CABIN EMERGENCY LIGHT TEST PASSED.
